MAUDE Adverse Event Report: NEOTRACT, INC. UROLIFT UL400 DELIVERY DEVICE & IMPLANT; IMPLANTABLE TRANSPROSTATIC TIS

NEOTRACT, INC. UROLIFT UL400 DELIVERY DEVICE & IMPLANT; IMPLANTABLE TRANSPROSTATIC TIS
Catalog Number UL400-4
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "during procedure, an issue occurred where the suture was not visible, and the needle retracted back into the device.The device was removed, and the procedure was completed using a new device".The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).A visual inspection of the returned device was conducted, and the following observations were made: received in tray, pusher not deployed, cutter not deployed, needle trigger retracted, retract lever fully retracted, lever lock and tape disengaged urethral endpiece (ue) ready to deploy, distal tip undamaged, unsheathing pawl not engaged with suture spool, shuttle not engaged with needle spool.Suture ferrule in place, case right undamaged the items listed above are indicators of device status and are as expected for a device that functioned as designed.The following discrepancies were noted during visual inspection: needle damaged: needle tip is bent outward.Needle damaged: the needle is broken near the needle spool.Capsular tab (ct) did not unsheathe, suture buckled out of track.The needle was found to be broken approximately 22 mm from the needle spool.The break interface of the broken needle is irregular, and it is not possible to determine if there is any missing material to report.Any possible missing material is estimated to be less than 1 mm in length.Functional inspection was not performed because bone strike is a documented known possible outcome of the urolift procedure which is typically the result of device positioning or excessive movement of the device or patient anatomy.Device history record review investigation did not show issues related to complaint.The customer report "suture was not visible" was confirmed.Confirmation is based on the investigation results showing that the ct did not unsheathe.This investigation has determined that the device encountered the following failure modes: ul-needle damaged: needle damage occurs when the needle strikes bone.The probable root cause of this failure mode is use error- unintentional- cannot determine.Ul-ct did not unsheathe: the ct was unable to deploy due to the damaged needle interfering with ct deployment.The probable root cause of this failure mode is use error- unintentional- cannot determine.Teleflex will continue to monitor and trend for complaints of this nature.

Brand Name
UROLIFT UL400 DELIVERY DEVICE & IMPLANT
Common Device Name
IMPLANTABLE TRANSPROSTATIC TIS
Manufacturer (Section D)
NEOTRACT, INC.
pleasanton
Manufacturer (Section G)
NEOTRACT, INC.
4155 hopyard road
pleasanton
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22396915
Report Number3015181082-2025-00019
Device Sequence Number4901294
Product Code PEW
UDI-Device Identifier00814932020087
UDI-Public(01)00814932020087(11)240312(17)260312(10)73C2400507(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K193269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/12/2026
Device Catalogue NumberUL400-4
Device Lot Number73C2400507
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown